I HAVE BEEN ON WELL XL FOR 5 DAYS NOW. STARTED ON THE 2NDDAY MY VISION STARTED GETTING BLURRY. BY THE 3RD DAY IT WAS EVEN WORSE WITH LITTLE BLACK DOTS AND A MUSCLE EYE TICK. PLUS I HAVE HAD ALOT OF OTHER SIDE EFFECTS BLEEDING GUMS, DIZZY ETC.. MY DOCTOR SAID TO GIVE IT A WEEK, BUT I AM SCARED, I HAVE SO MUCH PRESSURE IN MY HEAD TOO. ANYONE ELSE HAVE THIS AND DID IT GO AWAY, I AM SUPPOSED TO UP MY DOSAGE TO 300MG IN TWO DAYS, REALLY NERVOUS. PLEASE HELP/
I have been taking Wellbutrin 300 mg for about 2 1/2 years. I've had vision problems starting about a year ago. I've been to the eye doctor and I'm neither far sighted nor am I near sighted. I just found out today that wellbutrin has blurred vision as a side affect. Which is really bad because i play sports i had a rough year trying to figure this vision thing out, so I'm going to have to find an alternative anti-depressant.
I have an eye condition called Ocular Histoplasmosis (similar to macular degeneration). I took wellbutrin for about a week to quit smoking. Then my unaffected eye started to develop a blind spot. THEN I found out that Wellbutrin is a vein-growth promoter (similar to tylenol).
So, I urge anyone w/a similar disease to stay away from this drug. And my doctor was clueless. I found out about it on a website devoted to my particular weird disease.
I was on Wellbutrin XL 300MG for 3 weeks and about 1 week into being on it, I got blurry vision, terrible headaches, and a clogged right ear. My doctor said those are possible side effects of the wellbutrin and they should go away. It only go worse and now I have double vision. That started in about the second week being on it and after enduring it for a week, called my doctor and told him I was not going to take it anymore.It has now been a week and a half off of it and It hasn't gotten any better. I can't drive or go to work. Everyone around me seems to think I am exaggerating and should suck it up and go about a normal life. I am so frustrated by this and my doctors nonchalant attitude about it. Has anyone else experienced anything like this? How long did it last once you stopped taking the Wellbutrin?
I have the same exact problems with moderate to severe chronic headaches, clogged/stuffy ears where I can't hear well, but my vision has not been affected. I think I may go off this medication as I have been on it for a little over 2 years and I have been to ENT's who say there is absolutely nothing wrong with my ears and a Neurologist who put me on Topamax which increased by severe migraine pain tenfold...could not move or get out of bed for 2-3 days. I am off Topamax for 5 months now and I thought it may fix my ears but it hasn't.
How are you doing now? Are your ears still clogged and do you still have headaches? I hope not! All the Best.
These are posts from a long time ago but this is the problem I've been dealing with. In 2011 my doctor prescribed me Wellbutrin. I was on it for about a week and bingo, I had double vision. My mental health care doctor took me off it because I was fine until I was taking the Wellbutrin. I was ruched to an eye doctor who then sent me to a specialist in eye surgery. She diagnosed me with fourth optic nerve palsy. Went for all the tests and MRIs. They showed that the normal causes of fourth optic nerve palsy were not there. My fourth optic nerve palsy has improved over the years but I still see double vision at certain angles. I have to close my left I so I can see clearly without double vision. I cannot see anything really that is down to the ground. However, I have 20/20 vision and there are no glasses for me. You cannot fix optic nerve palsy if you cannot even find what caused it. It is now October 2014, and it has never gone away. So I pretty much figured out thanks to Wellbutrin that I am pretty much guaranteed not to see in anything other than double vision and my left eye closed all the time to make the difference.
I hope you start your own post to get better visibility but I am sorry for what you had to lose. I have met a lot of people that have long lasting side effects of medicine and it is tragic to see what they have given up just because they asked for help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.